It is currently Fri Aug 18, 2017 8:26 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 26 posts ]  Go to page Previous  1, 2
Author Message
 Post subject:
PostPosted: Sun Apr 17, 2011 9:52 pm 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Mon Mar 21, 2011 3:58 pm
Posts: 342
rockblaster...so glad you posted and nice to meet you. This is a good forum with a lot of knowledgeable, caring people in different stages of Sub taper.

Very sorry that you are going thru withdrawal. I just said a heartfelt prayer for you, that you will make it.
I got down to 6 mgs from 24mgs in a months time and had to go back up due to withdrawal and anxiety/insomnia. I am 53 yrs old. Have to work everyday and cannot miss work. And have a family :)

The anxiety was the worst for me....I think everyone can tell on here from my posts that it was pretty bad. I have had it on and off several times in my life and it was nothing like this...it was viscious...and I had crazy thoughts...like I could see why people would jump off a balcony or something...it was that mentally painful. It would come in waves. I do not want to risk that again.
It has been almost 2 weeks and I am just now feeling pretty normal again after raising my dose back up...good thing is I didn't have to go back up as high so I did NOT go thru all that for nothing!

Please let us know how you're doing...and I mean this MOST humbly....do not suffer so if you don't have to. I was like you last month...I did not want to go back up. But some kind people here convinced me it is not a race...the most successful taper is the taper without withdrawal and if you have to take a little more to get thru it, please, please do not feel bad about it.
Of course, if you're like my husband, he says the more the pain, the more the gain :)

12 mgs down to 1 in 8 weeks is pretty awesome...how long had you been on Subs?
I really want to know how you're doing over the next few days to weeks...please let me know. Blessings to you and may God's Will be that this is YOUR TIME.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Apr 17, 2011 10:39 pm 
Offline
Power Poster
Power Poster

Joined: Sun Apr 17, 2011 4:21 pm
Posts: 43
ClearAqua,
Thanks so much for the kind words. My circumstance is a bit different than most. I had seen four different surgeons who wanted to perform a three level fusion on my back, Two of these fine men also wanted to pull two disks from my neck and fuse that as well. I was healed by God in a moment, in a true miracle. I hope to share that as well some day. Getting clean is my gift back. That is what drives me. Make no bones about it, I'm never looking back. I want to live my life for Him.
That said, even though in pain I know there is a light at the end and it is getting brighter by day. I woke up 5 days ago and looked at the tiny piece of pill I was taking and got angry, really angry that I was relying on that for my feeling OK. Everybody is different, different metabolisms, genetic makeup, personalities, strengths and weaknesses. I encourage everyone to truly examine their inner selves when making the decision I made. You WILL KNOW in your heart when its your turn. I am praying for you now.
God Bless, Mark


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 18, 2011 12:54 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Rockblaster said, "You WILL KNOW in your heart when its your turn."

Amen brother, that is exactly what happened to me. I woke up one day and I just knew it was time for me to quit. I was taking around 12mg of sub at the time and I tapered down to 5mg rather quickly....over a matter of weeks. I jumped off around 5mg and like you....I didn't look back. I had some hard wd to deal with because of jumping from a decently high dose, but I never gave up. I woke up every morning and just kept showing up, it was very[sup]2[/sup] difficult at times, but I never lost faith that it would get better and now 10.5 months later I'm doing real good.

Don't give up, don't ever give up!!

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Our Sponsors
 Post subject: Re: Praying in Bed
PostPosted: Mon Apr 18, 2011 1:14 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Jun 17, 2009 9:59 pm
Posts: 993
Location: Carson City, Nevada
Diary of a Quitter wrote:
Dear Romeo,

Maybe God puts you to sleep so He doesn't have to continue to listen to yer whining & complaining. :lol: :lol: :lol:

Seriously, I kid.

Love,

DoaQ


OMG, that is just too funny!!! LMAO!! I think God puts me to sleep for the same exact reason.

Aqua, the anxiety sucks but it will go away. Even though I still have symptoms after over a month at this dose, I am seeing a difference. It's just slow going. A couple days now I woke up without that nasty "WAKE THE 'BLEEP' UP! IT'S ME....MR. ANXIETY"!! I love waking up and feeling more peaceful.

Meditating is sooo important and it may be crunchy-granola, tree-hugging-type stuff, but you know what? It WORKS!!! Buddhist monks can go into the freezing cold and maintain their body heat just by meditating. :shock: So....eat some granola and go plant a tree and then hug it, and then meditate. Oh, and then make your own paper (not out of the tree you planted, though) and can some fruit....

((HUGS))) sweetie....you are such an angel.

laddertipper

_________________
First you take a drink, then the drink takes a drink, then the drink takes you. ~F. Scott Fitzgerald


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 18, 2011 9:08 am 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Mon Mar 21, 2011 3:58 pm
Posts: 342
rock, that is for sure! We are all so different, yet so many similarities. I like what someone said on here...think it was livin...who said we were all conducting our own clinical trial in this taper thing...as we are the pioneers!

Some of us have more "physical" symptoms coming off...some of us have more "mental" symptoms. I like to think that if I had more physical that I could push thru. The mental aspect, the anxiety/depression, I couldn't seem to get there. I couldn't take anyone hardly even talking to me! I pray that as I get lower and lower on my dose, that I will "kill off" all those extra receptors that seem to get so angry with me for cutting their dose! As I get down to my "crumb", I pray that I will one day be able to go ahead and make my "jump". One thing's for sure...if there were just one way to do it and that way worked every time....we would not be here!

I know that God led me to this forum....everyone is at so much lower dosages than me (it's like I arrived late to the party!)...they all inspire me to keep going. Two weeks ago was so frightening that if I hadn't had this place...I would've gone right back to my 3 tabs/day and given up. I was encouraged by those here to just keep adding a small amount at a time and find the place where the w/d subsided. I was encouraged that everyday would get better. I was able to stay in my taper due to the support of those here.

Sometimes, we are to experience things, rock, so that we will be better equipped to serve others in the future. I see my whole journey with opiods and Subs as just that. And, I will overcome this with God's help and I will be here to help others do the same.

rock, I hope you continue to fight past this most uncomfortable time...I continue to pray for you. And, I'm most curious about your story! Please let us in the know! Love stories of miracles!

It's Monday everyone....another beautiful week starting...make it a good one!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 18, 2011 9:21 am 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Mon Mar 21, 2011 3:58 pm
Posts: 342
Oh, and ladder....(((((HUG)))) right back at ya! You are the same age as my daughter...you remind me of her...how bubbly and positive you remain in the face of everything. You are brutally honest about what you are going thru and still show such care for others. Your Sub journey will not be in vain...you will draw upon these experiences the rest of your life in how you conduct your life AND the compassion you have for others.

One thing about getting older...you can look back and see where all those little paths of life led...and how they ultimately led to the main interstate of life :) I hope that made sense!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 26 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group